# SDR IPXA10559111

- Difficulty date: March 14, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 19,433 hours, 12,523 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 656023412
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C3, AFT CARGO DOOR FWD UPPER CORNER SEAL DEPRESSOR IS DENTED.     R & R DEPRESSOR IAW SRM 51-40-02.
